What are the side effects of Fibrator?
User rating for this question
I have been using Fibrator for. 5 yrs 0-0-1 dosage. My tryglysirides is within limits I am diabetic 2 with. Fasting 145 Pp 185. What are the side effects of vibratory. Can I reduce dosage ? Chari. YYYY@YYYY
Posted Fri, 7 Feb 2014 in Medicines and Side Effects
Answered by Dr. Praveen 52 minutes later
Brief Answer: Could you upload the proper spelling of the drug Detailed Answer: Hello.Thanks for writing on XXXXXXX Your fasting blood sugar are pretty high( normal FBS<126mg/dl) & postprandial sugar is within the normal litmits(normal PPBS <200mg/dl). Could you please upload the proper spelling of the drug to address your concern better? According to me exercise is the best aid to reduce especially the triglyceride levels.Continue the drug if triglyceride are within the normal limits. Keep me posted.
Follow-up: What are the side effects of Fibrator? 10 minutes later
The drug is FIBRATOR
Answered by Dr. Praveen 11 hours later
Brief Answer: Its generally well tolerated Detailed Answer: Thanks for writing me back. Fibrator is atorvastatin a lipid lowering agent.It is well tolerated.Some labelled side effects are nausea, fatigue, gas, constipation, diarrhea ,headache and myalgia.Since 10mg is the starting dose and your Triglycerides are within normal limits I suggest you to continue same dose. Thanks.